# SDR HALA2015102900220

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 28,227 hours, 42,517 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797513
- Part serial: B0596
- Condition: Separated
- Location: Nr 2
- Part time: 120 hours, 272 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 2 MLG TIRE THREAD SEPARATED ON T/O ROLL.  R & R NR 2 MLG TIRE IAW AMM 32-41-01. SPIN, PRESSURE AND SECURITY CHECK GOOD. FOUND 1 DENT, 1 BROKEN AND 1 LOOSE RIVET AT PANEL 530CF.1 DENT 12" AFT OF PANEL.  REMOVED PANEL 530CF FOR DAMAGE ACCESS.  REPLACED 2 EA RIVETS ON PANEL 530CF IAW SRM 51-41-02.  6" X 6" DENT .215 DEPTH ON LT INBD FLAP T/E PANEL.  HFEC SKIN NO CRACKS.  NO LOOSE FASTENERS, BOROSCOPE RIB IAW E105-483175-INI.  NO DAMAGE NOTED.  COMPLIED WITH E105-483175-INI.
